MathSciNet Relay Station
MathSciNet bibliographic data
MR1826894 34K20 (34A37 34K45)
Liu, Xinzhi; Ballinger, G. Uniform asymptotic stability of impulsive delay differential equations. Comput. Math. Appl. 41 (2001), no. 7-8, 903–915.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement